Alert archive / New Jersey / Small Craft Advisories in 2022
Small Craft Advisory 82, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 12, 2022, 3:35 AM EDT. It took effect at Oct 13, 2022, 11:00 AM EDT. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2022, 3:35 AM EDT (07:35 UTC)
- In effect from
- Oct 13, 2022, 11:00 AM EDT
- Expired
- Oct 15, 2022, 6:18 AM EDT
- In force
- 43 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
651 WHUS71 KPHI 120735 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 335 AM EDT Wed Oct 12 2022 ANZ450>455-130045- /O.NEW.KPHI.SC.Y.0082.221013T1500Z-221014T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 335 AM EDT Wed Oct 12 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THURSDAY TO 6 AM EDT FRIDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 11 AM Thursday to 6 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
10 follow-up statements
623 WHUS71 KPHI 121925 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 325 PM EDT Wed Oct 12 2022 ANZ450>455-130830- /O.CON.KPHI.SC.Y.0082.221013T1500Z-221014T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 325 PM EDT Wed Oct 12 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THURSDAY TO 6 AM EDT FRIDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 7 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 11 AM Thursday to 6 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
403 WHUS71 KPHI 130441 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1241 AM EDT Thu Oct 13 2022 ANZ450>455-132200- /O.EXT.KPHI.SC.Y.0082.221013T1500Z-221014T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1241 AM EDT Thu Oct 13 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT FRIDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 11 AM this morning to 6 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
754 WHUS71 KPHI 131520 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1120 AM EDT Thu Oct 13 2022 ANZ430-431-140430- /O.EXB.KPHI.SC.Y.0082.221014T0000Z-221014T1000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1120 AM EDT Thu Oct 13 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT FRIDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay. * WHEN...From 8 PM this evening to 6 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>455-140430- /O.CON.KPHI.SC.Y.0082.000000T0000Z-221014T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1120 AM EDT Thu Oct 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY... * WHAT...Southwest winds 15 to 25 kt and seas 4 to 7 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 6 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Fitzsimmons
699 WHUS71 KPHI 140418 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1218 AM EDT Fri Oct 14 2022 ANZ450>455-142200- /O.CON.KPHI.SC.Y.0082.000000T0000Z-221014T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1218 AM EDT Fri Oct 14 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt and seas 4 to 7 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-141000- /O.CON.KPHI.SC.Y.0082.000000T0000Z-221014T1000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1218 AM EDT Fri Oct 14 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 6 AM EDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
594 WHUS71 KPHI 140442 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1242 AM EDT Fri Oct 14 2022 ANZ450>455-150045- /O.EXT.KPHI.SC.Y.0082.000000T0000Z-221015T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1242 AM EDT Fri Oct 14 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 6 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-141000- /O.CON.KPHI.SC.Y.0082.000000T0000Z-221014T1000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1242 AM EDT Fri Oct 14 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 6 AM EDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
653 WHUS71 KPHI 141052 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 652 AM EDT Fri Oct 14 2022 ANZ450>455-150000- /O.CON.KPHI.SC.Y.0082.000000T0000Z-221015T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 652 AM EDT Fri Oct 14 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 6 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
472 WHUS71 KPHI 141959 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 359 PM EDT Fri Oct 14 2022 ANZ450>455-150900- /O.CON.KPHI.SC.Y.0082.000000T0000Z-221015T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 359 PM EDT Fri Oct 14 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... * WHAT...West-northwest winds 10 to 14 kt, easing tonight. Seas 4 to 6 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 6 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
582 WHUS71 KPHI 142241 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 641 PM EDT Fri Oct 14 2022 ANZ450>455-151000- /O.EXT.KPHI.SC.Y.0082.000000T0000Z-221015T1400Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 641 PM EDT Fri Oct 14 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SATURDAY... * WHAT...Seas 5 to 7 ft, subsiding to 3 to 5 ft late tonight. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 10 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
581 WHUS71 KPHI 150810 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 410 AM EDT Sat Oct 15 2022 ANZ450>455-151400- /O.CON.KPHI.SC.Y.0082.000000T0000Z-221015T1400Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 410 AM EDT Sat Oct 15 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Seas 4 to 6 ft. * WHERE...The Atlantic coastal waters of New Jersey and Delaware. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
688 WHUS71 KPHI 151018 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 618 AM EDT Sat Oct 15 2022 ANZ450>455-151130- /O.CAN.KPHI.SC.Y.0082.000000T0000Z-221015T1400Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 618 AM EDT Sat Oct 15 2022 ...SMALL CRAFT ADVISORY IS CANCELLED... The seas continue to slowly subside and are now near 5 feet. These should subside a bit more early this morning and therefore this advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 9:49 PM EDT, 5 hours 46 minutes earlier.
Area forecast discussion, Oct 11, 9:49 PM EDT, 5 hours 46 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 949 PM EDT Tue Oct 11 2022 .SYNOPSIS... High pressure shifts offshore through Wednesday. A cold front will move across the area later Thursday. High pressure builds to our south on Friday, before shifting offshore to the south by Saturday. A front is then forecast to impact the area late in the weekend into early next week. && .NEAR TERM /THROUGH WEDNESDAY/... As of 945 PM, a clear sky is above our region however some high clouds are lurking just to our south and west associated with a 250 mb jet. The rate of the temperature drop has generally slowed for many places as dew points are much higher. For this update, just made some tweaks to the hourly temperature and dew point grids based on the latest observations and trends. Otherwise, the nice weather continues tonight and carries into Wednesday. Skies will be clear through the evening before some high clouds spill into the area. More high clouds will be around for Wednesday. Tonight, there could be more patchy fog across the valley and rural areas for the region. Overnight lows will be in the 40s to low 50s for the area. On Wednesday, highs will be in the low 70s for most areas except the far N/NW counties where some upper 60s will be found. Winds on Wednesday will increase from the South at 10 to 15 mph by afternoon. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... The main concern for this period will be the cold front due to move through the area late Thursday bringing showers/storms with an associated threat of both severe weather and flash flooding. In the meantime, for Wednesday night, high pressure continues to move offshore while a deepening upper level trough slowly lumbers through the Great Lakes region with an associated large surface low around Hudson Bay. This will result in continuing moisture advection into the area with clouds thickening through the evening and an initial round of showers potentially moving through during the overnight period. Instability should be very limited, if any, at this time so neither severe weather nor rainfall heavy enough to produce flooding is expected. Thursday continues to look more interesting as the aforementioned low helps drive a cold front eastward towards the area. The actual frontal passage doesn't look to occur until very late afternoon or evening but the lift supported by the upper trough as well as the front will support rounds of showers with embedded storms streaming northward ahead of the boundary. These look to become more widespread from west to east developing by around midday over our western zones and moving east into our NJ zones through the afternoon into the early evening. The concern continues be for both a threat of severe weather as well as flash flooding. The main window for these threats appears to be between midday (beginning west) and 10 pm (ending east). In terms of the severe weather threat, 0-6/0-3/0-1 km shear values look to be 40/30/30 knots respectively so this is fairly impressive. Especially the shear in the lowest levels! In fact winds in the 850-925 mb layer look to be around 40 to 50 knots from the S/SE. How much instability there will be remains the question with CAPE looking to be tall but "skinny" due to relatively weak lapse rates. Still, at least a couple hundred J/kg appear possible. And given the strong wind field and shear values this will result in at least a Marginal threat for severe weather across parts of our area (best chances from I-95 N/W) meaning isolated severe storms will be possible. Given the strong wind field, damaging winds look to be the biggest threat however it is also worth noting that given the very strong low level shear and helicity values a brief tornado can not be ruled out. Regarding the flood/flash flood threat, the strong winds look to advect in PWAT values of around 1.5 inches. Also, the cloud layer mean winds should be largely parallel to the front suggesting training storms and backbuilding will be possible especially given the strong LLJ. For this reason we do have concerns that flooding and even flash flooding could be an issue. 3 hour FF guidance is currently around 2 inches near and just northwest of much of the urban corridor and these amounts do seem doable, at least locally, given the setup. Despite the strong southerly flow it won't be exceptionally warm for Thursday due to the showers/storms with highs mostly in the 60s over eastern PA and low to mid 70s near and S/E of the urban corridor. For Thursday night, showers/storms may continue at least through the first part of the evening before moving out overnight bringing clearing skies and cooler temperatures behind the cold front. By Friday morning, lows should range from the 40s over our N/W zones from the Lehigh Valley northward through the southern Poconos with low to mid 50s near and S/E of the urban corridor. For Friday, high pressure starts to build in at the surface despite the large upper level low/trough continuing to be in place over the east. This will bring mainly sunny skies with highs mostly in the 60s, except 50s over the southern Poconos. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... Surface high pressure continues to dominate the area Friday night through Saturday while gradually shifting offshore with time. This will result in continuing mainly clear skies with seasonably cool temperatures. The forecast starts to get a little more uncertain by Sunday and then especially into early next week as the next frontal system moves into the area. There are currently differences in our forecast guidance regarding the speed, strength, and how much moisture will be associated with this system. That said, it should not be as strong and moisture laden as the system expected for Thursday. In terms of sensible weather, Sunday should at least see some increase in cloud cover with the chance of some showers at least in our far N/W zones. The chance of showers associated with this system spreads east into the remainder of the forecast area next Monday into Tuesday. Temperatures look to remain generally cooler than average. && .AVIATION /02Z WEDNESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...VFR. Some local fog possible late. Southwest winds 3-6 knots, becoming light and variable to locally calm. Moderate confidence. Wednesday...VFR with increasing high clouds. Light and variable winds becoming southerly 8-12 knots. High confidence. Outlook... Wednesday night...Generally VFR except Cig restrictions could develop overnight at KRDG and KABE. Southerly winds 5 to 10 knots. Moderate confidence. Thursday - Thursday night...Deteriorating conditions with restrictions expected as showers and thunderstorms move in. They should be most widespread Thursday afternoon into Thursday evening with clearing overnight. Southerly winds 10-15 knots, with gusts 20- 30 knots possible during the day Thursday. Winds shifting to westerly around 5 to 10 knots through Thursday evening behind a cold front. Moderate confidence. Friday-Friday night...VFR. West to northwest winds 5-10 knots, with gusts 15-20 knots possible during the day, becoming light and variable overnight. High confidence. Saturday...VFR. South to southwest winds 5-10 knots, with gusts 15- 20 knots possible. High confidence. Sunday...Remaining predominately VFR but with at least some increase in cloud cover likely. West to southwest winds 5 to 10 knots. Moderate confidence. && .MARINE... Below SCA conditions will continue on the waters tonight and Wednesday. Fair weather is expected. Winds will be mostly SW around 10 kts tonight and South at 10 to 15 kts Wednesday. Seas mostly around 2 ft on the ocean and 1 to 2 ft for Delaware Bay. Outlook... Wednesday night...Conditions expected to remain below advisory levels. Thursday-Thursday night...Winds and waves may reach Small Craft Advisory levels. Showers and thunderstorms are also likely by late day into Thursday night. Friday-Friday night...Winds expected to be below advisory levels, but waves may be close to 5 feet at times. Saturday - Sunday...Winds are expected to remain below Small Craft Advisory levels but seas could reach around 5 feet for a time Saturday night into Sunday. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...Fitzsimmons/Robertson NEAR TERM...Gorse/OHara SHORT TERM...Fitzsimmons LONG TERM...Fitzsimmons AVIATION...Fitzsimmons/Gorse/OHara MARINE...Fitzsimmons/OHara
Hazardous weather outlook, Oct 11, 3:08 PM EDT, 12 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 308 PM EDT Tue Oct 11 2022 DEZ001>004-MDZ012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-121915- New Castle-Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes- Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 308 PM EDT Tue Oct 11 2022 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A cold front will pass through on Thursday with the potential for a few thunderstorms with heavy downpours and gusty winds. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-121915- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 308 PM EDT Tue Oct 11 2022 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in New Jersey, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.